# SDR CALA2025050804562

- Difficulty date: May 6, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 63,341 hours, 26,225 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH011701
- Condition: Faulted
- Location: Nr 2
- Part time: 20,473 hours, 8,948 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT SOURCE OFF LIGHT AND DRIVE LIGHT ILLUMINATED ON GEN2 DRIVE DISCONNECT GEN2 HAD ZERO VOLTS PART VERIFICATION FOR GENERATOR ASSY- INTEGRATED DRIVE PART # 761574B M&E 29-2411-9-0001 S/N AAAH010035 REF AIPC 24-11-11-01A FIG ITEM 5.   REMOVED AND REPLACED NUMBER 2 ENGINE IDG UPTO AND INCLUDING STEPS 3.I.(1) REF AMM 24-11-11 -400-801. VERIFIED INSTULATION OF IDG FEEDER WIRES , OBSERVED TORQUEING OF ATTACH BOLTS,,ALL CHECKED GOOD COMPLETED #2 ENGINE IDG INSTALLATION REF AMM24-11-11-400-801, OPS CHECK NORMAL,
